# SDR SWAA001160

- Difficulty date: June 26, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 58,340 hours, 46,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 610478
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND MID-CABIN OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.     R & R BATTERY PACK
